Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
133 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Thick yellow mucus in throat from vyvanse

Premium Questions

Dr.  Shoaib Khan MD

I have been on vyvanse for over a year and I am constantly trying to pull mucous up through my throat. I have also had my thyroid removed for cancer over 10 years ago, I have smoked for 18 years less ... View answer

Answered by : Dr. Shoaib Khan ( General & Family Physician)
Dr. Ram Choudhary MD

hi im taking vyvanse and is causing extremely dry throat its any way to stop this i really like this medication ... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr. Kaushal Bhavsar MD

My daughter has been taking Vyvance for a few months and this week she has had numbness in her arm, discoloration ,swelling and today numbness in her throat and cheek. right side of her body. She was diagnosed ... View answer

Answered by : Dr. Kaushal Bhavsar ( Pulmonologist)
Dr. Ram Choudhary MD

Vyvanse is making me sweat, rash (hive like) and thick nasal yellow mucous. Urine is dark and I only urinate once or twice a day on vyvanse. What is the vyvanse doing to me to cause... View answer

Answered by : Dr. Ram Choudhary ( Internal Medicine Specialist)
Dr.  Praveen Tayal MD

Vyvanse for about 6 weeks now, 20mg once a day for 30 days then 30mg once a day for last 2 weeks ... twice a week for panic attack prevention. I am aware that the beta blocker and Vyvanse do not work well ... View answer

Answered by : Dr. Praveen Tayal ( Orthopaedic Surgeon)

Public Forum Discussions

Dr.  Shinas Hussain MD

I ve taken vyvanse in the past with no side effects and this time around I started getting a ton of mucus in my throats and then need to clear my throat constantly. I ve read a bunch of others... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr.  T Chandrakant MD

Well, I have a habit of moving my tonsils. I m somehow able to move them in my throat at will. It s become a habit of doing that to kind of clear my throat. I always feel like I have to do ... View answer

Answered by : Dr. T Chandrakant ( General Surgeon)
Dr. GULSHAN BARWAR MD

Coughing up thick mucous since taking Vyvanse. (50mg) X 6months. Could it be the Vyvanse Age 75. weight 130, Diabetic controlled with diet, ADHD, HX of reflux but had Nissen. Surgeon says surgery... View answer

Answered by : Dr. GULSHAN BARWAR ( General & Family Physician)
Dr. Sumitra Kumar Mukherjee MD

Hello, for the past month I have been experiencing consistent sore throats and drowsiness. Up until recently, the severity of the sore throat has become similar to strep throat , but with the added... View answer

Answered by : Dr. Sumitra Kumar Mukherjee ( Pediatrician)
Dr.    Muhammad Hanif MD

Have been on vyvanse for 5 years, last 3yrs 70mg. best med i have ever had for adult add. now i get ulcerated tongue,pain, redness inflamation, small blisters throat @ times swollen lymph node. this occurs w ... View answer

Answered by : Dr. Muhammad Hanif ( General & Family Physician)